# SDR P2EA00282

- Difficulty date: September 28, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION (LEVEL 2) ON WEB SECTION AT BS 178 FROM LBL 16 TO LBL 29 AND BETWEEN WL 180 AND WL 240.  REPAIRED WEB SECTION AT BS 178 FROM LBL 16 TO LBL 29 AND BETWEEN WL 180 AND WL 240 IAW SRM 51-10-1 PAGE 8, PARA 6.  (X)
